10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. Local single ring theorem on optimal scale. Annals of Probability. 2019;47(3):1270-1334. doi:10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690   OA
Lee J, Schnelli K. Local law and Tracy–Widom limit for sparse random matrices. Probability Theory and Related Fields. 2018;171(1-2). doi:10.1007/s00440-017-0787-8
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao Z, Erdös L, Schnelli K. Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics. 2017;319:251-291. doi:10.1016/j.aim.2017.08.028
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao Z, Erdös L, Schnelli K. Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. 2017;349(3):947-990. doi:10.1007/s00220-016-2805-6
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 615   OA
Erdös L, Schnelli K. Universality for random matrix flows with time dependent density. Annales de l’institut Henri Poincare (B) Probability and Statistics. 2017;53(4):1606-1656. doi:10.1214/16-AIHP765
View | DOI | Download (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao Z, Erdös L, Schnelli K. Local stability of the free additive convolution. Journal of Functional Analysis. 2016;271(3):672-719. doi:10.1016/j.jfa.2016.04.006
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219   OA
Lee J, Schnelli K, Stetler B, Yau H. Bulk universality for deformed wigner matrices. Annals of Probability. 2016;44(3):2349-2425. doi:10.1214/15-AOP1023
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1157   OA
Lee J, Schnelli K. Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population. Annals of Applied Probability. 2016;26(6):3786-3839. doi:10.1214/16-AAP1193
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1881   OA
Lee J, Schnelli K. Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields. 2016;164(1-2):165-241. doi:10.1007/s00440-014-0610-8
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674   OA
Lee J, Schnelli K. Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. 2015;27(8). doi:10.1142/S0129055X1550018X
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. Local single ring theorem on optimal scale. Annals of Probability. 2019;47(3):1270-1334. doi:10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690   OA
Lee J, Schnelli K. Local law and Tracy–Widom limit for sparse random matrices. Probability Theory and Related Fields. 2018;171(1-2). doi:10.1007/s00440-017-0787-8
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao Z, Erdös L, Schnelli K. Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics. 2017;319:251-291. doi:10.1016/j.aim.2017.08.028
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao Z, Erdös L, Schnelli K. Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. 2017;349(3):947-990. doi:10.1007/s00220-016-2805-6
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 615   OA
Erdös L, Schnelli K. Universality for random matrix flows with time dependent density. Annales de l’institut Henri Poincare (B) Probability and Statistics. 2017;53(4):1606-1656. doi:10.1214/16-AIHP765
View | DOI | Download (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao Z, Erdös L, Schnelli K. Local stability of the free additive convolution. Journal of Functional Analysis. 2016;271(3):672-719. doi:10.1016/j.jfa.2016.04.006
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219   OA
Lee J, Schnelli K, Stetler B, Yau H. Bulk universality for deformed wigner matrices. Annals of Probability. 2016;44(3):2349-2425. doi:10.1214/15-AOP1023
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1157   OA
Lee J, Schnelli K. Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population. Annals of Applied Probability. 2016;26(6):3786-3839. doi:10.1214/16-AAP1193
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1881   OA
Lee J, Schnelli K. Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields. 2016;164(1-2):165-241. doi:10.1007/s00440-014-0610-8
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674   OA
Lee J, Schnelli K. Edge universality for deformed Wigner matrices. Reviews in Mathematical Physics. 2015;27(8). doi:10.1142/S0129055X1550018X
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed